| Catalog Number |
365985 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd microtainer® pst¿ tubes with lh (lithium heparin), an unspecified number of caps are coming off during transport in pneumatic tube system.There was no other health impact or consequences reported.
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes.H.3 device eval by manufacturer? yes.D9: returned to manufacturer on: 22-oct-2025 investigation summary: bd received 50 customer samples for investigation.The customer samples were evaluated by visual examination for cap assembly characteristics with acceptable results.In addition, 50 retention samples were evaluated by visual examination for cap assembly characteristics with acceptable results.No issues were observed relating to decapping as samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode decapping.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.Bd quality will continue to monitor decapping complaints.
Event or Problem Description